# SDR IPXA10561536

- Difficulty date: August 2, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 26,237 hours, 17,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 416
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, CORROSION ON SHEAR WEB AT BS 416.5-LBL49 WL208     REPAIRED IAW ATS ER 10-3764 AND EO B757-5310-39022-A.
